Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Why have I not got my periods after I started Errin tablets for birth control ?

I just started a new birthcontrol two months ago named Errin. I haven t gotten my period this month and I am getting worried. I took a pregnancy test but it came out negative. I am not sure if I should start my new pack or discontinue until I figure out what is going on. What should I do? Please any advice is appreciated!
Asked On : Sat, 4 Jun 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello sarah;
welcome to HealthcareMagic
Birthcontrol pills are hormonal preparations and when the pills are stopped usually menstrual bleeding happens in a week.Even if there is no bleeding you should start on a new pack after 7 days to maintain the contraceptive effect.Also consult your Gynaec who prescribed medicine to find if there is any other reason why you did not have bleeding and whether there is a need to adjust the dose of the medicine.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor